# SDR CA960528103

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-160
- Engine: Lyc O320B2B
- System (JASC): 2740 · Stabilizer Control System
- Part: Tube
- Part number: 69623004
- Condition: Defective
- Location: Stab Weight End
- Component: Piper
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PREPARING THE TUBE FOR INSTALLATION, THERE WAS A BLOB OF PAINT IN THE AREA OF MOUNTING OF THE WEIGHT. ON REMOVING THE BLOB OF PAINT, A FOLD IN THE METAL AND A 3 INCH LONGITUDINAL CRACK IN THE TUBE WAS REVEALED. MATERIAL DEFECT. POOR QUALITY CONTROL.
